# SDR 98UAL900214

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: 1 L Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A LOUD SQUEAL WAS HEARD AT DOOR 1L.  *S/D*  ADJUSTED THE LOWER HINGE INSIDE THE FLAP SEAL.  PRESSURIZED THE AIRCRAFT, NO LEAKS OR SQUEAL DETECTED.
